MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS POSITIVE PRESSURE CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS POSITIVE PRESSURE CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP1000 CHINA
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxplus positive pressure connector is damaged.The following information was provided by the initial reporter, translated from chinese to english: the patient was given intravenous infusion at 9:30 on (b)(6) 2025, and it was found that the liquid was not dripping during the infusion.After repeated inspection, the inner core of the needleless connector did not rebound.After replacing the connector, the liquid dripped smoothly.Additional information received from the customer: has there been any leakage caused due to the difficulty in piston rebound? none please confirm the make and model of the connecting product(as)? unable to obtain please confirm if there is any visible damage on the set ¿ such as cracks, flashes or deformation of the piston? the customer cannot remember please confirm what substance was being infused during the time of the event? the customer cannot remember please confirm how long into the infusion before to the issue noticed? unable to obtain please confirm if the component was accessed with a needle then reused? no please confirm the condition of the storage ¿ temperature, humidity etc? room temperature 22 degrees please confirm the fluid blockage was completely or partial? completely.
 
Additional Manufacturer Narrative
Device evaluation: no samples were received for investigation of (b)(4), in which the customer has stated: "during intravenous infusion, it was found that the fluid was not dripping.After repeated checks, the inner core of the needleless injection cap did not rebound." the product in use at the time is reported to be a mp1000 china.Further information from the customer has stated that no leakage was noticed due to the reported defect and the connector was not accessed with a needle and the connector was stored in room temperature 22 degrees.The details of this feedback were forwarded to the manufacturing site for investigation; however, the lot number provided by customer was invalid and therefore it is not possible to perform a review of the production documentation for this particular product.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.In this instance, without the complaint sample to examine it has not been possible to conclusively link this feedback to a specific failure mode; however, a review of the customer feedback database indicates that this is a rare occurrence with a small number of similar reports against the mp1000 china product in the past 12 months.

Brand Name
BD MAXPLUS POSITIVE PRESSURE CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22500863
Report Number9616066-2025-01995
Device Sequence Number7028947
Product Code FPA
UDI-Device Identifier10885403232985
UDI-Public(01)10885403232985(10)231003
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072542
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP1000 CHINA
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown